Posted by Flash (22.214.171.124) on February 04, 2001 at 10:40:28:
In Reply to: suggestions posted by pinksharkmark on February 02, 2001 at 15:28:52:
I took the smallest ever dose and ended up with extremely sore attacks lasting several hours and often apparently overlapping. I really empathise if this is what you are experiencing. It's not something I intend to repeat. In my experience, doubling the dose will not introduce any new side effects - it'll just feel pretty much the same. I could detect no discernable difference between the quantity of shrooms I needed to break a cycle, and the smaller quantity I used to make it different/worse. If your problems were caused by underdosing then I'd guess you'd be safe to double the dose. I don;t know why this is, but I do not intending taking the matter any further!!! The biggest danger is from not taking enough, so don't skimp.
Inderal is a beta blocker. I wouldn't mix psilocybin with anything else. I think that the brain chemistry is a pretty fragile balance, and we don't know for sure how these things interact.
Hope this helps.
Post a Followup